# SDR CA150710015

- Difficulty date: June 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Raythn C90GT
- Engine: Pwa PT6A135A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: D

## Discrepancy

(CAN) DURING REVENUE FLIGHT WITH PAX ON BOARD, PILOT NOTICED GEN LIGHT ON & NG DROPPED 20%.  ENG HAD AN UN-COMMANDED SHUTDOWN.  PILOT RETURNED TO GATE & THE FLIGHT WAS CANCELED.  NO INJURIES REPORTED.  FSR INVESTIGATION ONGOING.   MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
